MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number 5147521
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported a kinked cannula on two separate occasions, once about 5 weeks ago and once about 1 week ago before this report.When the event occurred for the first time, the blood glucose level at the time of event was 525 mg/dl.She even had elevated ketone level but did not recall the level.As a corrective treatment, she received bolus via pump and went to emergency room (er).The er staff determined cannula was still in her body and it was removed.She was given intravenous insulin drip in the er.When she left er, the blood glucose level was 366 mg/dl.Though the blood glucose level was coming down however, she was still not feeling well.She did not notice any damage when the package was first opened.The infusion set had been used for 1 day.The patient was in hospital for 3 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8211216
Report Number3003442380-2018-00138
Device Sequence Number2879496
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5147521
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2016
Initial Report FDA Received Date01/02/2019
Patient Sequence Number1